EconPapers    
Economics at your fingertips  
 

Bootstrapping I(1) data

Peter Phillips

Journal of Econometrics, 2010, vol. 158, issue 2, 280-284

Abstract: A functional law is given for an I(1) sample data version of the continuous-path block bootstrap of Paparoditis and Politis (2001a). The results provide an alternative demonstration that continuous-path block bootstrap unit root tests are consistent under the null.

Keywords: Asymptotic; theory; Block; bootstrap; Bootstrap; Brownian; motion; Continuous; path; bootstrap; Embedding; Unit; root (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(10)00013-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Bootstrapping I(1) Data (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:158:y:2010:i:2:p:280-284

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:econom:v:158:y:2010:i:2:p:280-284